# SDR C77A2020020530040

- Difficulty date: November 20, 2019
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N619CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000213
- Aircraft time: 31,502 hours, 19,578 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003385003
- Condition: Dented
- Location: Fusealage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, DENT WAS FOUND ON THE FORWARD FUSELAGE SIDE SKIN PANEL P/N 170-03385-003 TO BE OUT OF LIMITS AND CLOSE TO THE RIVET LINE PER SRM 53-10-01/AD02. REFERENCE ETD2019-170-155785, FIGURE 1 FOR DETAILS OF THE DENT LOCATION AND DIMENSION. EAMS REQUESTED AND RECEIVED PERMANENT REPAIR DISPOSITION IN THE FORM OF ETD2019-170-155785, WHICH ALLOW THE DENT TO BE PERMANENTLY ALLOWED DAMAGE, PROVIDED NDT INSPECTION VERIFIES THAT THE DENTED AREA IS FREE OF SHARP EDGES, OIL CANNING AND CREASES. COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MINOR REPAIR. WORK ORDER 2785326
